# SDR SWIA20230505127

- Difficulty date: January 27, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N833SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15456
- Aircraft time: 7,824 hours, 6,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA80832-690-53-11-1487  N833SK,MXCODEID64329-PR - BIRD STRIKE DENT FOUND ON RHS NOSE JUST AFT OF LOWER REAR CORNER OF TRU DOOR. FOUND DAMAGE LOCATED AT FUSELAGE SIDE SKIN PANEL BTW FS193.00-FS202.75 & BTW STR15R-STR16R. COMPLIED WITH TEMPORARY REPAIR PER REO 690-53-11-1487 REV -- DATED 2022-10-24. PERMANENT REPAIR DUE WITHIN 950 FH. DUE BY TAT 8035.5AN OPERATIONAL RESTRICTION WAS CREATED AS A RESULT OF THIS REPAIR AUTHORIZATION. ONCE COMPLIED WITH THE PERMANENT REPAIR, DMI: 200834310 SHOULD BE COMPLETED., PART NUMBER:   - , SERIAL NUMBER: 15456, POSITION:      (C-CHECK RO 5/4/2023)    COMPLIED WITH PERMANENT REPAIR BY REMOVING AND REPLACING NOSE SIDE SKIN PANEL P/N CC670-33105-2 IAW DWG CC670-33030 REV-A, CRJ900 SRM 51-42-06-001-001-A01, REO 690-53-11-1550 REV-- DATED 2023-04-14, RVSM SKIN MAPPING COMPLIED WITH ON  CAMP #26478204-1 JOB 91545615 OP 90 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
